# SDR TRAX200800460

- Difficulty date: March 21, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE 280 BULKHEAD WEB CORRODED AFT SIDE AT FLOOR LEVEL.  REPAIRS PERFORMED IAW REO 670-53-11-052, SRM 51-42-06, REO 670-53-11-052 REV A, AND SRM 51-25-00.
